# SDR AWXA200500817

- Difficulty date: June 25, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 57,741 hours, 40,417 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6946877128
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 18A CRACKED AT STA 727 ON RT SIDE.  MAINTENANCE REMOVED DAMAGED AREA FROM STRINGER 18A AT STA 727 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-05193-SS1.  FABRICATED FILLER AND GUSSET IAW AWA E.R. 03-5361-05193-SS1.  INSTALLED FABRICATED REPAIR PARTS AT STA 727, RT STRINGER 18A IAW AWA ER 03-5361-05193-SS1.
